# SDR AALA2018122769002

- Difficulty date: November 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT 3S CHECK,  WEAR DAMAGE WAS FOUND ON THE TOP SKIN OF THE LT SLAT NR 2.  REPAIRED THE SLAT  AREA TRACK #6 ON LEFT HAND WING, TOP SKIN LOWER SURFACE PER EA #287661.
